# SDR 2005UALA00756

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 47,422 hours, 27,687 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Floor At Aft Cab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EEL LIGHTS INOPERATIVE ON FLOOR AT AFT CABIN. CLEANED AND DRIED RACEWAY, PWR CABLE AND LIGHTS.
